# SDR DALA2021012100406

- Difficulty date: August 28, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 66,936 hours, 26,470 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION DISBONDS WERE FOUND ON LOWER SKIN OF SPOILER PANEL NR 7.  LOWER SKIN OF SPOILER PANEL NR 7 WERE REPAIRED, PER B-737-800 SRM 57-70-01-2R-2 PROCEDURE 2 REPAIR 2 AND SRM 51-70-10-2R.
